×

zbMATH — the first resource for mathematics

On totally real bisectional curvature. (English) Zbl 0328.53012

MSC:
53B35 Local differential geometry of Hermitian and Kählerian structures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bang-yen Chen and Koichi Ogiue, Some characterizations of complex space forms, Duke Math. J. 40 (1973), 797 – 799. · Zbl 0274.53021
[2] Samuel I. Goldberg and Shoshichi Kobayashi, Holomorphic bisectional curvature, J. Differential Geometry 1 (1967), 225 – 233. · Zbl 0169.53202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.